# SDR SWAA2025090804743

- Difficulty date: August 14, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 70,511 hours, 42,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE BREAK PANEL ON BS 540 BTW LBL 24.75 TO LBL 45.50 AT PASSENGER CABIN.   REPLACED FLOOR STRUCTURE BREAK PANEL ON BS 540 BTW LBL 24.75 TO LBL 45.50 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-40-02 AND DWG 143A0060 SHEET 36 REV. A DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700 53-40-51.  CRACK LENTH: 0.642.
